Jump to content

Jt1234. Withdrawals after 6 weeks?


Jt1234

Recommended Posts

I was on prestiq for about 3 years. I wanted to try something different to help with anxiety so my dr. Put me on remeron. I started remeron in January at 15 mg. after a week I went to 30mg. And stayed on that for 5 weeks. I didn't notice much of a difference so I told the dr. I wanted to go back to prestiq and he told me to stop taking the remeron and restart the prestiq. Nothing about tapering off or there being withdrawals. After about two weeks of hell and missed work my wife found some information about remeron withdrawals and proper tapering, which I didn't do. It's been three weeks since I last took remeron and started on prestiq and I still feel awful; terrible anxiety, panic attacks, constant racing/intrusive thoughts, insomnia like never before and frequent crying spells. My question is this, is it possible to have withdrawal Simpsons lasting over three weeks from only taking remeron for 6 weeks and if so where do I go from here? Do I restart the remeron or just wait it out. And how long can this last if it is indeed from the remeron? Please help

Link to comment
  • Moderator Emeritus

Hi Jt and welcome to SA,

 

You've landed in the right place.  You will be able to get information, support and suggestions from the members and voluntary staff here.

 

In order to best help you, could you please Put your drug history in your signature, include ALL drugs, dates, doses and how you decreased/increased them.  Doing this will give the staff the necessary information to be able to make suggestions about your individual situation.

 

Because your situation involves 2 drugs, I will leave it for the staff to offer suggestions.  All I will say is that both Pristiq and Remeron need to be tapered and both can cause withdrawal symptoms.  I'll also give you some links that you can read.

 

 

Introduction to AD Withdrawal Syndrome

 

Why taper by 10% of my dosage?

 

Brain Remodelling

 

 

Video: Healing from Antidepressants: Patterns of Recovery

 MISSION ACCOMPLISHED:    13 November 2021 -  0mg Pristiq      

Woohoo!!!  Finally off Pristiq   

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

My full tapering program     My Intro (goes to my tapering graph)    My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.  I do not provide tapering advice via PM.  Please post questions in your Introduction topic.  Please do not tag me for any reason.  I am an unpaid volunteer and assist members if I am able to and when I have the time.  Thank you for your understanding.

Mid Nov 2021 changed to low carb diet due to diabetes & cholesterol.  Lost 1/16 body weight, BP has reduced a lot. 

Links to my exercises and weights.  I also do 3 x 5.5 min with HIIT on exercise bike with 20 secs/min as fast as I can cycle.

Link to comment

I can't figure out how to update the drug history but I am currently on 150mg lamictol for 5 years up and down from 75-150 periodically and 25mg prestiq for three weeks.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy